... for 5 days. was not weened off - as when the doctor would give me a burst- and ween the med down. I have had a history of nocturnal seizures- but was under control- ( have associated it with hot flashes/menapause) - When I woke up after seizure was flushed and warm. Now I am done with the prednisone- feel back to myself- with no issues- I believe the dose was too high- and abruptly stopping did not help the situation. the doctors seemed to not pay attention to my concerns. I also take Warfarin, Carvedilol- Amoxicillin - as well as Kepra on a daily basis. I firmly believe the prednisone was the issue this time.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Do you give ativan IM for seizures for a patient who has only a very short seizure (under 5 minutes)
Posted 16 Nov 2009 • 1 answer
Posted 12 Apr 2014 • 2 answers
Posted 9 Dec 2015 • 0 answers
Posted 13 Jan 2016 • 0 answers
My husband has a severe bronchial infection,and is on 40mg of prednisone a day is this a large dose?
Posted 23 Mar 2016 • 2 answers